MathSciNet Relay Station
MathSciNet bibliographic data
MR1328343 (96i:55026) 55S10 (19L20 55N15)
Crabb, M. C.; Crossley, M. D.; Hubbuck, J. R. $K$-theory and the anti-automorphism of the Steenrod algebra. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2275–2281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement